# SDR SWAA2023051147386

- Difficulty date: May 11, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N8857Q
- Make and model: Boeing 737-8
- Aircraft serial: 67471
- Aircraft time: 410 hours, 225 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLASHLIGHT WILL NOT TEST.  FLASHLIGHT FOUND TO BE IN PROPER WORKING ORDER AND TESTING GOOD.
